# SDR HEEA064339

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Collector Pan
- Part number: 406040074101
- Condition: Mismanufactured
- Location: M/R Gearbox
- Part time: 2,329 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COLLECTOR PAN NOT CONCENTRIC.   REFERENCE:  DMR NR 686332.
